# SDR HYIA20240322001

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N133CA
- Make and model: Tecnam P2012
- Aircraft serial: 003US
- Aircraft time: 1,877 hours, 3,169 cycles
- System (JASC): 2140 · Heating System
- Part: Control Switch
- Part number: 21224000028000
- Condition: Melted
- Location: Instrument Panel
- Part time: 1,877 hours, 3,169 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED “CABIN HEATER WARNING LIGHT ILLUMINATED, AND HEAT WAS VERY COLD WITH NO AIR FLOW. MAINTENANCE INSPECTED AND FOUND THAT THE HEATER CONTROL SWITCH (OEM P/N: 212-24-00-0028-000) WAS MELTED, ALONG WITH BOTH ENDS OF THE WIRING AT CONNECTOR “VV” LOCATED BEHIND THE RH INSTRUMENT PANEL. THIS WIRING WILL BE REPAIRED WITH NEW TERMINAL ENDS AT BOTH SIDES OF CONNECTOR “VV” AND A NEW SWITCH WILL BE INSTALLED. THE SYSTEM ALSO INCORPORATES A 25A CIRCUIT BREAKER (OEM P/N: 2TC2-25). THIS BREAKER WILL BE REPLACED OUT OF AN ABUNDANCE OF CAUTION.
